Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child is very tired, lethargic, no fever. What is going on?

My almost 3 year old son came home from school very tired yesterday...he hadn t taken his nap so it wasnt that strange. He was OUT by 5:30 and slept through the night. We woke up at 7 but he is still lethargic ...he says he s tired but has no fever or no other symptoms. He s like a little wet rag. What can be going on? Do I need to worry?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  1400
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Nothing to worry as there are no other sypmtoms are associated with.
As he tired and not taken his nap, he was sleepy and could have slept for this long duration as the age group children play excessively at school and will slept with tiredness at home.
When he wakes up look for any concerning symptom of illness and if it is like that consult your Pediatrician.
Hope I have answered your querry.
Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor